MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information was included, no additional patient information was available.
 
Event or Problem Description
The customer observed elevated magnesium when processing on the architect c4000 processing module.A sample tested magnesium of 7.2 mg/dl but repeated 2.0 mg/dl.The customer normal reference range is 1.7 ¿ 2.2 mg/dl.No impact to patient management was reported.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The customer inspected the instrument, performed multiple troubleshooting procedures including part cleaning, replacement, and calibration but was unable to determine a single part as the cause of the result issue; therefore, the architect c4000, serial number (b)(6) was considered the probable contributor to the issue.Instrument service history was reviewed and found no additional complaints associated with discrepant/erratic patient results.A review of manufacturing documentation did not identify any nonconformances or potential nonconformances related to the current issue.A review of tracking and trending did not identify any trends for the architect c4000 and complaint issue.Labeling was reviewed and adequately addressed the issue.Based on the investigation, there was no systemic issue or deficiency identified for the architect c4000 analyzer, (b)(6).
 
Event or Problem Description

Brand Name
ARCHITECT C4000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key25204395
Report Number3016438761-2026-00276
Device Sequence Number10097021
Product Code JJE
UDI-Device Identifier00380740003746
UDI-Public(01)00380740003746
Combination Product (Y/N)N
Initial Reporter CountryMX
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CC MAGNESIUM (1000T), 03P68-24,; CC MAGNESIUM (1000T), 03P68-24,
Patient SexUnknown